# SDR S2G2006F00000

- Difficulty date: April 14, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N1372V
- Make and model: Cessna U206F
- Aircraft serial: U20602588
- Engine: Cont IO520*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 123260028
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PART TO SEVERLY CORRODED AND HAD SEPARATED, TO 2 RIBS.  PROBABLE CAUSE: PAINT STRIPPER, RECOMMEND THROUGH CLEANING AFTER STRIPPING AN AIRCRAFT FOR PAINT.  (K)
